MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 4.0 X 15MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 4.0 X 15MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003WS0400150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during preparation for the procedure, the stent delivery wire broke.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was damaged in error by the user.Based on the information currently available, an assignable cause of handling damage will be assigned to this event.
 
Event or Problem Description

Brand Name
F/G WINGSPAN STENT SYSTEM 4.0 X 15MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7779199
Report Number3008881809-2018-00339
Device Sequence Number13724320
Product Code NJE
UDI-Device Identifier04546540722867
UDI-Public04546540722867
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberM003WS0400150
Device Lot Number18967087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1